# SDR SWAA2023031302979

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE LOCATION LBL 8 FORWARD ANGLE COMMON TO LT VAPOR BARRIER LOWER WEB STA 663; CRACK APPROX DEPTH 0.030'<. CRACK FOUND AT FASTENER HOLE LOCATION LBL 8 FORWARD ANGLE COMMON TO LT VAPOR BARRIER LOWER WEB STA 663 CRACK APPROX DEPTH 0.030'<.<[01] FORMED REPAIR FILLER AND DOUBLER MATERIAL USED 2024 T3 .063'P.O.1801080 AND .071' P/O. 1801080 PER SRM 57-10-10-2R REPAIR 5;[09] PERFORMED DETAILED INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE AND FOUND NO DAMAGE WITHIN REPAIR AREA.;[10] FABRICATED FILLER PER SRM 57-10-10-2R-F5 REPAIR 5 ITEM # 1;[11] FABRICATED SPLICE ANGLE PER SRM 57-10-10-2R-F5 REPAIR 5 ITEM # 2;[12] LOCATED AND DRILLED FILLER AND SPLICE ANGLE PER SRM 57-10-10-2R-F5 REPAIR 5;[13] CORRECTION TO STEP 11 FABRICATED SPLICE ANGLE PER SRM 57-10-10-2R-5 REPAIR 5 ITEM # 2;
